Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KewlSavas21

Roaccutane + Sun + perspiration

Hy i am now on Ciscutan (a generica of Roa) since 6 1/2 months.

the first 4 months i took 30mg a day and now i am on 20mg a day...

my skin got cleaned totally after 5 or 6 weeks, pretty early...

i was very happy about that fact, cuz i had acne for 6 years and nothing stopped it.

In 2 months i am getting 21 and i am still on Iso but 2 days ago i waked up and saw that i have 2 very big spots (5 and 3 mm in diameter) right down the bottom lip.

How can this be possible while taking Roa? Isn´t Roa stopping the sebum flow?

By the way i was stuck 3 hours in a road accident and sweating like hell...

so could this be the reason? is sun or heat bringing red spots or pus-spots back ?

now some short info´s:

I am male, 82 Kg, 3 weeks left to the end of my cure (this is why i am so affraid of my skin falling back to old habits?), living in central europe (swiss)

thanks for your time and excuse me for my english;)

Share this post


Link to post
Share on other sites

Hi m8, I am about to start a course of accutane myself. From reading message boards like this and talking to friends who have taken tane most people experience an initial out break of acne during the 1st few weeks of taking it. You are drastically altering your insides when taking tane so the body goes hay-wire to a degree, abit like when we are going threw puberty or when a woman is about to start a period.

Some people find there skin is up and down right the way threw the course because of the body going a little hay-wire. This continues until the last few days when the skin will clear. Generally people have an initial out break and then the skin starts to settle. You maybe one of the few whos skin will be up and down until you fininsh the full course.

Share this post


Link to post
Share on other sites

Hy thanks for your answer but i am already in week 26 or 27... and my skin was already cleared since week 5 ;)... this is why i am sad about my small break out in my last 3 weeks... cuz what i read is that Iso is reducing the sebum-flow and now i am asking myself how can two big pimple like mine take place?? one is reaally huge...like 5 or 6mm just the pus...

so is this normal or from the sun or what can the reason be?

thx again ..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×